Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 374, NWS Goodland, KS

July 22, 2016Dundy County, Nebraska; Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jul 22, 2016, 5:38 PM MDT for Dundy County, Nebraska; Yuma County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2016, 5:38 PM MDT (23:38 UTC)
Expired
Jul 22, 2016, 6:13 PM MDT
In force
35 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Yuma County, CO, Dundy County, NE

The radar

The Goodland radar (KGLD), 111 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2708 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

598 
WUUS53 KGLD 222338
SVRGLD
COC125-NEC057-230030-
/O.NEW.KGLD.SV.W.0374.160722T2338Z-160723T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
  NORTHWESTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 630 PM MDT

* AT 538 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  SOUTHWEST OF CRETE...OR 20 MILES NORTHEAST OF WRAY...AND IS NEARLY
  STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10205 4035 10183 4023 10193 4025 10204
      4029 10211 4044 10211 4044 10205
TIME...MOT...LOC 2338Z 202DEG 4KT 4034 10202 

HAIL...1.25IN
WIND...60MPH
 
$$

CLT/JTL
3 follow-up statements
894 
WWUS53 KGLD 222352
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
552 PM MDT FRI JUL 22 2016

COC125-NEC057-230030-
/O.CON.KGLD.SV.W.0374.000000T0000Z-160723T0030Z/
YUMA CO-DUNDY NE-
552 PM MDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHEASTERN YUMA AND NORTHWESTERN DUNDY COUNTIES...

AT 551 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF CRETE...OR 22 MILES NORTHEAST OF WRAY...AND IS NEARLY STATIONARY.
THE MOST INTENSE PART OF THE STORM IS IN CHASE COUNTY NEBRASKA.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10205 4035 10183 4030 10189 4030 10203
      4029 10211 4044 10211 4044 10205
TIME...MOT...LOC 2351Z 202DEG 4KT 4035 10201 

HAIL...1.25IN
WIND...60MPH
 
$$

CLT/JTL
551 
WWUS53 KGLD 230007
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
607 PM MDT FRI JUL 22 2016

COC125-NEC057-230030-
/O.CON.KGLD.SV.W.0374.000000T0000Z-160723T0030Z/
YUMA CO-DUNDY NE-
607 PM MDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHEASTERN YUMA AND NORTHWESTERN DUNDY COUNTIES...

AT 606 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF CRETE...OR 21 MILES NORTHEAST OF WRAY...AND IS NEARLY STATIONARY.
THE MAJORITY OF THE STORM IS IN CHASE COUNTY NEBRASKA.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10205 4035 10183 4030 10189 4030 10203
      4029 10211 4044 10211 4044 10205
TIME...MOT...LOC 0006Z 187DEG 0KT 4034 10201 

HAIL...1.00IN
WIND...60MPH
 
$$

CLT/JTL
312 
WWUS53 KGLD 230013
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM MDT FRI JUL 22 2016

COC125-NEC057-230023-
/O.CAN.KGLD.SV.W.0374.000000T0000Z-160723T0030Z/
YUMA CO-DUNDY NE-
613 PM MDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YUMA AND
NORTHWESTERN DUNDY COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

LAT...LON 4035 10205 4035 10183 4030 10189 4030 10203
      4029 10211 4044 10211 4044 10205
TIME...MOT...LOC 0013Z 202DEG 4KT 4035 10201 

$$

CLT/JTL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 5:23 PM MDT, 15 minutes earlier.

Area forecast discussion, Jul 22, 5:23 PM MDT, 15 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
523 PM MDT FRI JUL 22 2016

.SHORT TERM...(This evening through Saturday)
Issued at 105 PM MDT Fri Jul 22 2016

19Z Water Vapor Imagery and RAP analysis indicated large 597 ridge
centered over eastern New Mexico. WSR-88D KGLD noted small
vorticity center embedded with the morning showers, which
continued to move to the east. At the surface, weak surface
trough/convergent area was noted across eastern cwa extending into
central KS.

Two main concerns for the short term will be ongoing heat and
thunderstorm chances. A weak elevated cap this morning allowed for
scattered storms to develop with rather weak forced ascent.
Similar pattern in store for this afternoon as CU field developing
near higher terrain, but not seeing any organized sfc features to
focus storms on. Convection allowing models have been struggling
with the pattern so overall confidence in evolution is low. A few
storms will form off the higher terrain and push east tonight but
with winds aloft weak and shear minimal not expect to see a lot
of organization. Another round of elevated storms possible tonight
along edge of H7 thermal ridge. Relatively strong WAA develops
across MCK and NRN area and maintains itself for several hours.
Looks like a good chance for LFC's to be reached in this area and
do not see a reason why a storm or two wont from after 06z.

For Saturday...Cold front will work its way across Nebraska
through the day. While cooler air will likely remain to the north
through the day, surface trough ahead of front may provide area
for potential convective initiation. Instability should be
favorable for severe weather, but wind shear rather weak in warm
humid airmass south of front/trough. Given persistent near sfc
convergence and instability think thunderstorm chances look good,
but with weak shear do not expect to see a lot of storm
organization.

For the heat, already seeing 105 heat indices across advisory area
today so will let things stand as is. For tomorrow, looks like
dewpoints will dry out a bit during the afternoon but with temps
remaining around 100 will see some borderline heat index values
across a portion of the area. With the heat continuing, will
slightly expand current advisory for Saturday.

.LONG TERM...(Saturday night through Friday)
Issued at 202 PM MDT Fri Jul 22 2016

Thunderstorm chances continue in the long term period. Somewhat
cooler temperatures are anticipated after the passage of a cold
front over the weekend.

Saturday night: A cold front moves into the region Saturday evening
and begins to stall as a shortwave trough slowly advances over the
northern Plains. The front is anticipated to generate thunderstorms
in the region during this period. With instability present, a few
strong to severe storms will be possible.

Sunday and Sunday night: Guidance suggests precipitation chances
linger into Sunday for far eastern portions of the area with the
cold front stalled over northern Kansas into eastern Colorado. At
this point, flow is generally westerly aloft as high pressure
remains over the southwestern CONUS and the trough progresses across
southern Canada. Should see a lull in precipitation midday before
thunderstorm chances ramp up once again in the afternoon/evening
when weak waves pass through the flow. There is a potential for
isolated severe weather along and north of the front. With the ridge
broken down by shortwaves and a the front through the region, some
relief from heat is expected with high temperatures in the upper
80s to mid 90s.

Monday and Monday night: The ridge appears to strengthen over
western CONUS as disturbances pass through. Cannot rule out
afternoon/evening thunderstorms during this timeframe. Temperatures
appear to cool slightly into the low 90s.

Tuesday through Friday: Flow aloft is generally west/northwest with
zonal flow across the northern half of the country and high pressure
retreating further west midweek. Disturbances are anticipated to
pass along the northern periphery of the high pressure and across
the High Plains. Precipitation chances persist throughout the period
with better chances for precipitation on Tuesday when a stronger
wave impacts the region. Temperatures stay warm, mainly in the low
to mid 90s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 523 PM MDT Fri Jul 22 2016

Conditions...VFR...w/ a mix of scattered/broken mid and high
clouds.

Precip/Wx....VCTS for KGLD 00z-03z and 00z-09z for
KMCK...otherwise none expected at this time.

Winds........For KGLD...SSE 10-20kts thru 05z Saturday...then
becoming WSW around 10kts thru 18z Saturday. Becoming NNE around
10kts after 18z. For KMCK...SSE 10-20kts thru 14z Saturday then
WSW around 10kts thru 20z. After 20z...NNW around 10kts.

&&

.GLD Watches/Warnings/Advisories...
KS...Heat Advisory until 8 PM CDT Saturday for KSZ002>004-015-016-029.

     Heat Advisory until 7 PM CDT this evening for KSZ014-028.

CO...NONE.
NE...Heat Advisory until 8 PM CDT Saturday for NEZ080-081.

     Heat Advisory until 6 PM MDT this evening for NEZ079.

&&

SHORT TERM...JRM
LONG TERM...JBH
AVIATION...JN
Hazardous weather outlook, Jul 22, 9:19 AM MDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
919 AM MDT FRI JUL 22 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231530-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
919 AM MDT FRI JUL 22 2016 /1019 AM CDT FRI JUL 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT...

FOR LOCATIONS ROUGHLY ALONG AND EAST OF A LINE FROM RUSSELL
SPRINGS TO ATWOOD TO BENKELMAN, HEAT INDEX VALUES WILL CONTINUE
TO BE NEAR TO SLIGHTLY ABOVE 105 DEGREES UNTIL EARLY THIS EVENING.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DRIFT TO THE EAST THROUGH
THE MORNING HOURS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

THUNDERSTORMS WILL REDEVELOP DURING THE AFTERNOON HOURS ACROSS
EASTERN COLORADO AND MOVE TO THE EAST THROUGH THE EVENING. A
SEVERE STORM OR TWO IS POSSIBLE, BUT WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ON SATURDAY...HEAT INDEX VALUES WILL BE NEAR 105 FOR LOCATIONS
ROUGHLY ALONG AND EAST OF A GOVE TO HOXIE TO MCCOOK LINE.
ISOLATED SEVERE STORMS MAY ALSO DEVELOP ACROSS THE FORECAST AREA
LATE SATURDAY AFTERNOON AND EVENING ALONG AND SOUTH OF A CHEYENNE
WELLS TO COLBY AND NORTON LINE. LOCALLY HEAVY RAINFALL WILL ALSO
BE POSSIBLE IN THIS AREA.

A LITTLE BETTER CHANCE FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY
RAINFALL IS EXPECTED FROM SUNDAY AFTERNOON INTO THE OVERNIGHT
HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JRM

In the hours before

Special weather statement, Jul 22, 4:35 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
535 PM CDT FRI JUL 22 2016

KSZ014-015-029-222300-
GOVE KS-THOMAS KS-SHERIDAN KS-
535 PM CDT FRI JUL 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOVE...SOUTHEASTERN
THOMAS AND SOUTHWESTERN SHERIDAN COUNTIES UNTIL 600 PM CDT...

AT 534 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF OAKLEY...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKLEY...GRINNELL AND ANGELUS.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 73 AND 91.

LAT...LON 3901 10076 3907 10082 3913 10081 3913 10087
      3931 10073 3912 10050
TIME...MOT...LOC 2234Z 226DEG 15KT 3912 10077

CLT/JTL
Local storm report, Jul 22, 4:43 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
443 PM MDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     7 N PARKS               40.14N 101.73W
07/22/2016  M70 MPH          DUNDY              NE   TRAINED SPOTTER

            2 TO 3 INCH GREEN LIMBS TAKEN DOWN. NICKEL-SIZED HAIL AS
            WELL.

&&

JN
Special weather statement, Jul 22, 4:46 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
546 PM CDT FRI JUL 22 2016

KSZ015-016-029-222300-
GOVE KS-GRAHAM KS-SHERIDAN KS-
546 PM CDT FRI JUL 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOVE...SOUTHWESTERN
GRAHAM AND SOUTHEASTERN SHERIDAN COUNTIES UNTIL 600 PM CDT...

AT 545 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES SOUTHEAST OF QUINTER TO 4 MILES
SOUTHWEST OF GRAINFIELD. THESE STORMS WERE NEARLY STATIONARY.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
QUINTER...GRAINFIELD...GRINNELL...GOVE AND PARK.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 85 AND
113.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3916 9999 3913 10001 3913 10015 3887 10015
      3885 10016 3902 10073 3921 10059
TIME...MOT...LOC 2245Z 189DEG 4KT 3902 10021 3908 10054

LUNDQUIST
Special weather statement, Jul 22, 4:55 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
455 PM MDT FRI JUL 22 2016

NEZ079-080-222315-
DUNDY NE-HITCHCOCK NE-
455 PM MDT FRI JUL 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DUNDY AND NORTHWESTERN
HITCHCOCK COUNTIES UNTIL 515 PM MDT/615 PM CDT/...

AT 454 PM MDT/554 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
BENKELMAN TO 4 MILES NORTHWEST OF STRATTON. MOVEMENT WAS NORTHEAST AT
15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PALISADE...STRATTON AND MAX.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4035 10097 4009 10118 4004 10179 4035 10173
TIME...MOT...LOC 2254Z 214DEG 12KT 4011 10171 4019 10130

CLT/JTL
Local storm report, Jul 22, 5:23 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             3 N QUINTER             39.11N 100.23W
07/22/2016  M1.00 INCH       GOVE               KS   TRAINED SPOTTER

            60 TO 70 MPH WIND GUSTS AS WELL

&&

JN
Local storm report, Jul 22, 5:28 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM MDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             3 N QUINTER             39.11N 100.23W
07/22/2016  M1.00 INCH       GOVE               KS   TRAINED SPOTTER

            60 TO 70 MPH WIND GUSTS AS WELL. OCCURRED BETWEEN PARK
            AND QUINTER.

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 4:24 PM MDTSevere Thunderstorm WarningGLDDundy25 min
Jul 22, 4:55 PM MDTSpecial Weather StatementGLDDundy20 min
Jul 22, 5:05 PM MDTSevere Thunderstorm WarningGLDDundy25 min
Jul 21, 8:16 PM MDTSpecial Weather StatementGLDCheyenne14 min
Jul 21, 9:00 PM MDTSpecial Weather StatementGLDLincoln15 min
Jul 21, 9:22 PM MDTSpecial Weather StatementGLDKit Carson23 min
Jul 21, 9:23 PM MDTSpecial Weather StatementGLDCheyenne22 min
Jul 21, 9:44 PM MDTSpecial Weather StatementGLDKit Carson16 min
Jul 21, 9:57 PM MDTSevere Thunderstorm WarningGLDKit Carson48 min
Jul 21, 11:56 PM MDTSevere Thunderstorm WarningGLDKit Carson22 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.